# SDR ASOA20150604028R

- Difficulty date: June 4, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 27,918 hours, 16,639 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 02932083
- Condition: Inoperative
- Location: Galley
- Part time: 29,977 hours, 20,133 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STRONG ELECTRICAL SMELL IN GALLEY ASSOCIATED WITH USE OF F/O SIDE COFFEE POT.  MAINTENANCE CLEANED NR 2 COFFEE TRAY AND DRAINS THEN R & R NR 1 COFFEE BREWER WITH OPS CHECK GOOD.  NO SMELL NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
